Advertisement

What do I do if I take too much fluconazole?

When taking fluconazole, you must follow your doctor’s directions exactly. It can be very dangerous to take too much of this medicine. Call your doctor or the local poison control center  (1-800-222-1222) if you have taken too much.  If someone taking fluconazole has collapsed or is not breathing, you should immediately call 911. Other symptoms of overdose may include:

  • Hallucinations. This is seeing things or hearing voices that don’t exist.
  • Extreme fear that people are trying to harm you.


Continue Learning about Antifungal

What foods should I avoid if I take antifungal medication?
F. Michael Gloth, IIIF. Michael Gloth, III
If you take antifungals such as fluconazole (Diflucan), griseofulvin (Grifulvin), ketoconazole (Nizo...
More Answers
What is Cresemba?
RealAgeRealAge
Cresemba is a brand name for isavuconazonium, a strong antifungal medication intended to treat serio...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.